Title: Strict φ0-stability for impulsive delay systems

Authors: Chunfang Zhang, Baotong Cui

Addresses: Research Center of Control Science and Engineering, Southern Yangtze University, 1800 Lihu Road, Wuxi, Jiangsu 214122, PR China. ' Research Center of Control Science and Engineering, Southern Yangtze University, 1800 Lihu Road, Wuxi, Jiangsu 214122, PR China

Abstract: This paper is devoted to the investigation of the strict φ0-stability and the strict exponentially asymptotic φ0-stability of delay systems with impulses. Some sufficient conditions are obtained for the strict φ0-stability via cone-valued Lyapunov function methods and Razumikhin technique. On the other hand, we prove the strict exponentially asymptotical φ0-stability by cone-valued Lyapunov function methods and comparison principle.

Keywords: strict φ0-stability; exponentially asymptotic φ0-stability; cone-valued Lyapunov function; delay systems; impulses.

DOI: 10.1504/IJMIC.2007.016418

International Journal of Modelling, Identification and Control, 2007 Vol.2 No.4, pp.356 - 361

Published online: 28 Dec 2007 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article